# SDR REXA201310280168

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 28,032 hours, 24,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER FUEL ACCESS PANEL 510BB GASKET MATING SURFACE WORN AROUND PERIMETER AND CORRODED IN THE NON-CRITICAL REGION 0.5" X 0.125" X 0.002" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
